# SDR AU980712

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- Propeller: Hartzl HCB3TN5
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 277K061
- Condition: Failed
- Location: Lt Mlg
- Component: Cleveland, WHEEL
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT MAIN WHEEL TIRE BURST.  SUSPECT CAUSED BY AN UNDER-INFLATED TIRE COMBINED WITH HEAVY BRAKING.  PART TOTAL CYCLES:  180.
